# SDR EISA95319

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED INSPECTION AT AERO CORP ON LAKE CITY, FL, A CRACKED ANGLE AT THE LOWER END OF FUSELAGE FRAME AT BS 825 RT SIDE INNER FLOOR BEAM LOWER ANGLE WAS FOUND.  REMOVED CRACKED L-ANGLE.  FABRICATED AND INSTALLED NEW L-ANGLE IAW B727 SRM 51-20-1 AND 51-30-2.  (M)
